| Model Number |
DFW150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
03/17/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient weight: unknown/ not provided.Initial reporter: email address: unknown/not provided.The device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.An attempt has been made to obtain the missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that an intraocular lens (iol) from the patient's left eye was explanted due to patient "cannot see anything at distance.Cannot see to drive." visual acuity is 20/30 right eye (od), 20/25 left eye (os) but it is not functional.It was provided that the patient is exceedingly unhappy.The suspect iol was replaced with a zcu150 model lens, 22.5 diopter power.There was no patient injury or adverse event reported post-explant.No further information was provided.
Additional Manufacturer Narrative
Section d9: device available for evaluation? yes.Returned to manufacturer on: jun 2, 2022.Section h3.Device evaluated manufacturer? yes.Device evaluation: visual inspection under magnification revealed that the lens was received coated in viscoelastic residue.The lens was cleaned and, no issues that could contribute to sub-optimal results or poor vision could be identified.No further issues could be identified with the lens.The complaint issue could not be confirmed to be related to a manufacturing or design issue.Therefore, there is no indication of a product deficiency or product malfunction.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.